# SDR VNAA20250108017

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670358643
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL9, BETWEEN FS 693 - FS 830.40 IS GOUGED/CORRODED IN MULTIPLE LOCATIONS.   SEAT TRACK P/N SH670-35864-3 RBL9 FS693 - FS830.40 IS OUT OF LIMITS DUE TO MORE THAN 2 AREAS OF CORROSION PER CRJ700 SRM 53-21-49-101-001-A01. REMOVED SEAT TRACK P/N SH670-35864-3 RBL9 FS693 - FS830.40 IAW CRJ700 AMM 53-00-49-000-801-A03. FABRICATED SEAT TRACK P/N SH670-35864-3 RBL9 FS693 - FS830.40 IAW CRJ700 SRM 53-00-49-201-002-A01. INSTALLED NEW SERVICEABLE SEAT TRACK P/N SH670-35864-3 RBL9 FS693 - FS830.40 IAW CRJ700 AMM 53-00-49-400-801-A03.
